# SDR DALA2024052205423

- Difficulty date: May 21, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N504DZ
- Make and model: Airbus A321-271NX
- Aircraft serial: 10884
- Aircraft time: 7,755 hours, 1,838 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Receptacle
- Part number: UNKNOWN
- Condition: Arced
- Location: Grnd Power
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 5004, UPON ARRIVAL INTO SEA, THE A/C EXPERIENCED HEAT DAMAGE DUE TO ELECTRICAL ARCING NEAR THE POWER RECEPTACLE DOOR. DAMAGE CONSISTS OF AN AREA APPROXIMATELY 12 IN DIAMETER IN THE NOSE FORWARD FUSELAGE SKIN PANEL (P/N D53137195202) CENTERED NEAR THE FORWARD RIGHT CORNER OF THE POWER RECEPTACLE DOOR. THE DAMAGE IS BETWEEN FR 6 (P/N D53137214000) AND FR 7 (P/N D53137215000). THE DOOR TO THE POWER RECEPTACLE HAS BURN DAMAGE AND IS MISSING MATERIAL REQUIRING REPLACEMENT. THE 108VU PANEL WAS REMOVED AND SENT TO ATL FOR REPAIR (REFERENCE ER/A 617975-14). FRAME 7 HAS HEAT DAMAGE TO THE BOTTOM FLANGE AND LOWER WEB MEASURING 8.25 IN LENGTH AND 1 IN HEIGHT. THIS ER/A ADDRESS FR 7 DAMAGE ONLY. CORRECTIVE ACTION: PERFORMED A TRIMOUT OF FRAME 7 AT THE DAMAGE LOCATION. FABRICATED OR ACQUIRE A NEW SECTION OF FRAME 7 TO FIT INTO THE CUTOUT SECTION BASED ON THE PRINCIPLE A321CEO SRM 53-11-12-300-001. FABRICATED REPAIR SPLICES PER A321CEO SRM 53-11-12-300-001. (LP 0353514)
